MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE DIST FEM AUG SZ 8 8MM; KNEE FEMORAL ACCESSORY

DEPUY IRELAND - 9616671 ATTUNE DIST FEM AUG SZ 8 8MM; KNEE FEMORAL ACCESSORY
Model Number 1547-08-002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address instability.Patient had a rt tka revision on (b)(6) 2019, and then had another revision with poly change on (b)(6) 2019 exchanging a ps rp insert for a crs insert (mdr case number (b)(4)).The surgeon wanted to remove the size 8 crs femur and put in either a size 9 or 10 to lose the flexion gap.The surgeon removed the femoral component.The femoral sleeve and stem stayed in the femur.The surgeon then trialed using a size 9 and 10 femur to close the flexion gap.The surgeon felt that the size 10 femur would be the best option.Implants were open along with augments.The surgeon cemented the femoral component in place and felt like a size 10 crs 20mm insert gave the best stability in extension and flexion.No surgical delay.Doi: (b)(6) 2019, dor: (b)(6) 2020, right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
ATTUNE DIST FEM AUG SZ 8 8MM
Common Device Name
KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10206841
Report Number1818910-2020-14588
Device Sequence Number16951984
Product Code JWH
UDI-Device Identifier10603295382867
UDI-Public10603295382867
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1547-08-002
Device Catalogue Number154708002
Device Lot NumberJ3548Z
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/16/2020
Supplement Date Received by Manufacturer07/30/2020
Initial Report FDA Received Date06/29/2020
Supplement Report FDA Received Date07/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL RT SZ 8 CEM; ATTUNE CRS RP INSRT SZ 8 20MM; ATTUNE POS FEM AUG SZ 8 12MM; ATTUNE POS FEM AUG SZ 8 8MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR